Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Feb 3, 2012, 9:12 PM CST for Milam County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2012, 9:12 PM CST (03:12 UTC)
- Expired
- Feb 4, 2012, 12:15 AM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Milam County, TX
The radar
The Ft Hood radar (KGRK), 64 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
604
WGUS54 KFWD 040312
FFWFWD
TXC331-040615-
/O.NEW.KFWD.FF.W.0005.120204T0312Z-120204T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CST FRI FEB 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MILAM COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 1215 AM CST
* AT 911 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN 6 MILES NORTHEAST OF MILANO...MOVING
EAST AT 15 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1215
AM CST.
* THE STORM PRODUCING THE HEAVY RAINFALL WILL REMAIN OVER MAINLY
RURAL AREAS IN SOUTHEAST MILAM COUNTY...TO INCLUDE THE COMMUMITY
OF GAUSE. HIGHWAY 79 WAS REPORTED FLOODED NEAR GUASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3059 9688 3084 9696 3092 9675 3092 9673
3090 9672 3090 9670 3088 9668 3087 9670
3082 9664 3078 9665 3076 9661 3075 9663
3073 9662
$$2 follow-up statements
243
WGUS74 KFWD 040447
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 PM CST FRI FEB 3 2012
TXC331-040615-
/O.CON.KFWD.FF.W.0005.000000T0000Z-120204T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILAM TX-
1047 PM CST FRI FEB 3 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CST FOR EAST
CENTRAL MILAM COUNTY...
THE THUNDERSTORMS WITH HEAVY RAIN HAVE TEMPORARILY ENDED ACROSS
EASTERN MILAM COUNTY. RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN
FELL FROM THE THUNDERSTORMS EARLIER THIS EVENING. THIS HAS CAUSED
FLOODING OF HIGHWAY 79 IN BETWEEN HEARNE AND MILANO. RESIDUAL
FLOODING OF LOW LYING AREAS...CREEKS...AND STREAMS WILL CONTINUE
THROUGH MIDNIGHT IN THE WARNED AREA. ADDITIONAL THUNDERSTORMS TO THE
WEST OF THE AREA MAY RESULT IN AN INCREASED FLOODING THREAT LATER
TONIGHT AS THEY MOVE EASTWARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3059 9688 3084 9696 3092 9675 3092 9673
3090 9672 3090 9670 3088 9668 3087 9670
3082 9664 3078 9665 3076 9661 3075 9663
3073 9662
$$
92455
WGUS74 KFWD 040616
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 AM CST SAT FEB 4 2012
TXC331-040623-
/O.EXP.KFWD.FF.W.0005.000000T0000Z-120204T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILAM TX-
1216 AM CST SAT FEB 4 2012
...THE FLASH FLOOD WARNING FOR EAST CENTRAL MILAM COUNTY EXPIRES AT
1215 AM CST...
TORRENTIAL RAINFALL HAS ENDED ACROSS THE WARNING AREA. HOWEVER...
POCKETS OF MODERATE RAINFALL WITH LOCALIZED AMOUNTS TO OR IN EXCESS
OF A HALF INCH WILL REMAIN POSSIBLE. CALLS TO LAW ENFORCEMENT REPORT
MAINLY MINOR NUISANCE FLOODING AND PARTS OF HIGHWAY 79 NEAR GAUSS
HAVE BEEN RE-OPENED.
STREET FLOODING AND MINOR SMALL STREAM FLOODING WILL REMAIN A HAZARD
ACROSS THE WARNED AREA THROUGH THE PRE-DAWN HOURS SATURDAY MORNING.
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 1215 AM CST.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3059 9688 3084 9696 3092 9675 3092 9673
3090 9672 3090 9670 3088 9668 3087 9670
3082 9664 3078 9665 3076 9661 3075 9663
3073 9662
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Feb 3, 7:31 PM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Feb 3, 7:31 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 731 PM CST FRI FEB 3 2012 .UPDATE... THE FORECAST HAS BEEN UPDATED TO TO ACCOUNT FOR THE LATEST SEVERE WEATHER WATCH. SEVERE THUNDERSTORM WATCH 26 HAS BEEN ISSUED FOR COUNTIES ALONG AND NORTH OF I-20. THIS WATCH HAS REPLACED TORNADO WATCH 25. AREAS WEST OF A LINE FROM BOWIE TO MINERAL WELLS HAVE BEEN REMOVED FROM THE WATCH...WHERE THE COLD FRONT HAS MOVED THROUGH AND STORMS HAVE ENDED. STORMS IN DENTON AND GRAYSON COUNTIES HAVE PRODUCED SEVERE HAIL DURING THE PAST HOUR. THE THREAT FOR SEVERE STORMS IN THE WATCH AREA WILL CONTINUE THROUGH MIDNIGHT AND POSSIBLY A FEW HOURS BEYOND. THE WATCH ITSELF EXPIRES AT 2 AM...BUT COUNTIES WILL MOST LIKELY BE OCCASIONALLY REMOVED FROM THE WATCH FROM WEST TO EAST AS THE FRONT PUSHES THROUGH. 30 && .AVIATION... CONCERNS... TIMING OF TSRA AND VARIABLE WINDS GUSTS/VSBYS WITH PASSAGE OF DRYLINE/COLD FRONT THROUGH 06Z...THEN TRENDS OF CIGS AND VEERING WINDS BEHIND THIS FEATURE. VFR CONDITIONS SHOULD GENERALLY PREVAIL EXCEPT UNDERNEATH TSRA... WHERE MVFR CIGS ARE LIKELY TO OCCUR. CAN'T RULE OUT A BRIEF IFR PD RIGHT UNDER A STORM CORE...BUT TOO DIFFICULT TO PINPOINT SUCH A TIME RIGHT NOW. WE HAVE SPED UP TIMING OF COLD FRONT/TROUGH PASSAGE NOW THAT UPPER JET IS ROUNDING UP THE UPPER LOW OVER KS/CO. WILL TREND WESTERN METRO TERMINALS FROM SOUTH FLOW 10-15 KTS TO WEST FLOW AROUND 10 KTS BY 03Z...WITH AN HOUR OR SO DELAY ACROSS THE EASTERN METRO AIRPORTS. COLD FRONT WILL ARRIVE AT OR SHORTLY AFTER 06Z WITH WINDS VEERING NORTHWEST TO AROUND 15 KTS WITH SOME BRIEF MVFR CIGS ASSOCIATED WITH FROPA. WITH SOME ELEVATED FORCING AROUND...WILL CONTINUE VCSH WORDING WITH CB UNTIL AT LEAST 09Z. WE WILL FINE TUNE TRENDS IN LATER FORECAST. OTHERWISE...MVFR CIGS TO BECOME VFR BEFORE 12Z SATURDAY MORNING AS LOW LEVEL DRY AIR ADVECTION CONTINUES IN BEHIND THE COLD FRONT. 05/ && .PREV DISCUSSION... /ISSUED 311 PM CST FRI FEB 3 2012/ SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS NORTH TEXAS THIS EVENING AHEAD OF A DRY LINE AND COLD FRONT. THE STRONGEST STORMS EARLY THIS EVENING SHOULD REMAIN ACROSS THE WESTERN COUNTIES NEAR THE DRY LINE. A FEW SUPERCELLS ARE POSSIBLE WITH ISOLATED TORNADOES. THE COLD FRONT WILL CATCH UP TO THE DRY LINE DURING THE EVENING AND STORMS WILL BECOME MORE LINEAR WITH AN INCREASED THREAT OF DOWNBURSTS. THE LINE OF STORMS WILL MOVE STEADILY ACROSS NORTH TEXAS THROUGH THE NIGHT AND THUNDERSTORM CHANCES WILL END QUICKLY FROM NORTHWEST TO SOUTHEAST. A FEW STORMS MY LINGER IN THE EAST SATURDAY MORNING. NORTHERLY WINDS WILL SPREAD ACROSS THE AREA TONIGHT AND SHOULD REMAIN HIGH ENOUGH TO KEEP TEMPERATURES FROM DROPPING TOO FAR. MOSTLY CLOUDY SKIES SHOULD PERSIST OVER THE WEEKEND AS MID AND UPPER LEVEL MOISTURE CONTINUES TO STREAM NORTHEASTWARD OVER THE REGION. SURFACE HIGH PRESSURE WILL SETTLE OVER THE AREA SUNDAY INTO MONDAY ALLOWING WINDS TO DROP AND LOW TEMPERATURE TO COOL INTO THE LOWER TO MID 30S ACROSS PORTIONS OF NORTH CENTRAL TEXAS. HAVE ADDED A SLIGHT CHANCE OF SHOWERS ACROSS THE SOUTHERN ZONES FOR SUNDAY ASSOCIATED WITH A PASSING SHORT WAVE. EASTERLY SURFACE FLOW AND PARTLY TO MOSTLY CLOUDY SKIES WILL DOMINATE MUCH OF THE EXTENDED PERIOD. A LARGE UPPER LEVEL SYSTEM WILL DROP SOUTH ALONG THE WEST COAST INTO MEXICO DAYS 6 AND 7. DIFFERENCES BETWEEN THE GFS AND ECMWF ARE PRETTY SIGNIFICANT AT THIS POINT SO HAVE ONLY INTRODUCED SLIGHT CHANCE OF SHOWERS ACROSS THE AREA AT THIS TIME. HOWIESON/79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 48 57 36 51 34 / 60 10 10 10 10 WACO, TX 50 61 38 52 33 / 70 20 10 20 10 PARIS, TX 49 59 34 52 32 / 80 30 10 10 10 DENTON, TX 46 58 35 48 30 / 60 10 10 10 10 MCKINNEY, TX 47 58 37 50 31 / 70 10 10 10 10 DALLAS, TX 48 57 36 50 36 / 70 10 10 10 10 TERRELL, TX 49 60 36 51 33 / 80 20 10 10 10 CORSICANA, TX 51 62 38 52 35 / 80 20 10 20 10 TEMPLE, TX 50 59 38 49 32 / 60 20 10 20 10 MINERAL WELLS, TX 42 58 32 51 30 / 50 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/30
Hazardous weather outlook, Feb 3, 8:30 PM CST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 830 PM CST FRI FEB 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 830 PM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL REMAIN POSSIBLE SOUTHEAST OF A BONHAM...TO DALLAS...TO HAMILTON LINE THROUGH THE OVERNIGHT HOURS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WITH ISOLATED AMOUNTS TO BETWEEN 1 AND 2 INCHES...WHICH MAY RESULT IN SMALL STREAM AND STREET FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY MORNING ALONG AND EAST OF A BONHAM...TO HILLSBORO TO LAMPASAS LINE. A FEW STRONG STORMS ARE POSSIBLE...THAT COULD PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REMAINS LIKELY THROUGH 2 AM CST MAINLY EAST OF INTERSTATE 35. 05/
In the hours before
Local storm report, Feb 3, 8:07 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
807 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL RAVENNA 33.68N 96.23W
02/03/2012 E1.00 INCH FANNIN TX AMATEUR RADIO
QUARTER HAIL. ALSO WATER OVER ROAD.Special weather statement, Feb 3, 8:15 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
815 PM CST FRI FEB 3 2012
TXZ104-040245-
COLLIN TX-
815 PM CST FRI FEB 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN COLLIN COUNTY
AT 816 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF FRISCO...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...CELINA AND PROSPER.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CST
SATURDAY MORNING FOR NORTHEASTERN TEXAS.
LAT...LON 3340 9656 3340 9644 3321 9643 3321 9684
3339 9684 3339 9683 3341 9669 3340 9657
TIME...MOT...LOC 0216Z 267DEG 23KT 3330 9680Local storm report, Feb 3, 8:20 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL RAVENNA 33.68N 96.23W
02/03/2012 E1.00 INCH FANNIN TX AMATEUR RADIO
IN RAVENNA AT CEMETARYLocal storm report, Feb 3, 8:41 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 2 ESE RAVENNA 33.67N 96.20W
02/03/2012 E1.00 INCH FANNIN TX AMATEUR RADIO
LAKE BONHAMLocal storm report, Feb 3, 8:54 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
854 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 4 SE RAVENNA 33.64N 96.18W
02/03/2012 E1.00 INCH FANNIN TX AMATEUR RADIO
BROKE OUT SKYLIGHT...HAIL POSSIBLY BIGGER. IN BONHAMLocal storm report, Feb 3, 9:09 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
909 PM CST FRI FEB 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM FLASH FLOOD 3 SE RAVENNA 33.65N 96.19W
02/03/2012 FANNIN TX AMATEUR RADIO
BARRICADES UP FOR BONHAM STREETSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 6:04 PM CST | Special Weather Statement | FWD | Henderson | 26 min |
| Feb 3, 6:29 PM CST | Severe Thunderstorm Warning | FWD | Grayson | 61 min |
| Feb 3, 6:34 PM CST | Severe Thunderstorm Warning | FWD | Denton | 56 min |
| Feb 3, 7:21 PM CST | Special Weather Statement | FWD | Milam | 24 min |
| Feb 3, 7:27 PM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 78 min |
| Feb 3, 7:49 PM CST | Special Weather Statement | FWD | Denton | 26 min |
| Feb 3, 8:05 PM CST | Special Weather Statement | FWD | Henderson | 25 min |
| Feb 3, 8:15 PM CST | Special Weather Statement | FWD | Collin | 30 min |
| Feb 3, 8:24 PM CST | Areal Flood Advisory | FWD | Fannin | 3 hr |
| Feb 3, 8:26 PM CST | Areal Flood Advisory | FWD | Robertson | 2 hr |
| Feb 3, 8:32 PM CST | Severe Thunderstorm Warning | FWD | Robertson | 58 min |
| Feb 3, 8:41 PM CST | Severe Thunderstorm Warning | FWD | Fannin | 64 min |
| Feb 3, 8:49 PM CST | Flash Flood Warning | FWD | Fannin | 3 hr |
| Feb 3, 8:52 PM CST | Flash Flood Warning | FWD | Robertson | 113 min |
| Feb 3, 9:31 PM CST | Special Weather Statement | FWD | Delta, Lamar | 29 min |
| Feb 3, 9:49 PM CST | Special Weather Statement | FWD | Hunt | 26 min |
| Feb 3, 10:11 PM CST | Areal Flood Advisory | FWD | Delta, Lamar | 94 min |
| Feb 3, 10:49 PM CST | Special Weather Statement | FWD | Milam | 26 min |
| Feb 3, 11:02 PM CST | Areal Flood Advisory | FWD | Milam | 88 min |
| Feb 3, 11:42 PM CST | Special Weather Statement | FWD | Falls | 33 min |
| Feb 4, 12:22 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Feb 4, 1:40 AM CST | Flash Flood Warning | FWD | Milam | 2 hr |
| Feb 4, 11:48 AM CST | River Flood Warning | FWD | Milam | 20 hr |
| Feb 4, 3:33 PM CST | River Flood Warning | FWD | Milam | 16 hr |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.